# SDR IPXA2022052482448

- Difficulty date: May 24, 2022
- Submitted: May 25, 2022
- Operation: Air carrier
- Aircraft: N154UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0840
- Aircraft time: 22,538 hours, 13,551 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Adapter
- Part number: A5327545520400
- Part serial: NSN
- Condition: Delaminated
- Location: Seat Track
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:C  AFT CABIN SEAT TRACK ADAPTER AT FR 72 BETWEEN Y1456 AND Y1959 EXFOLIATED.REMOVED AND REPLACED CLS ADAPTER IAW-SRM 51-40-21.
